Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,, I have pregnent.. I had a scan done i found the baby was 5 weeks & 1 day... I went for a termination 4 days before it was a 3 days course tablets i took that later i had my bleeding...  Right after 1 day am having sever pain in my lower abdominal.... The pain is sever when i walk or sit & even after sitting for longer time & wen i stand.... I have catchy feeling towards my left side abdominal & severly it pains too... Please help...

Loading...

Hi Nithya,

I think what you are feeling is normal from the abortion and pills.  It is contracting to extract the fetus from the womb/uterus, these contractions are painful and are even worse with childbirth, it will settle down but it may take some time.

Use a hot water bottle on the abdomen or a heating pad on low and have some ibuprofen for the pain and swelling and tylenol for pain and possible fever, use one and the other every 2 hours. 

If you still have pain after a couple days go to the doctor.  If the pain worsens go to the ER immediately.  If you experience a lot of bleeding such as soaking a pad every hour go to the ER immediately as well.

Hope this helps and good luck

Reply

Loading...